MAUDE Adverse Event Report: SPINE WAVE, INC. SNIPER SPINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

SPINE WAVE, INC. SNIPER SPINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 11-4002
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Multiple locking screws were removed and returned for evaluation along with a rod and a pedicle screw.Review of production records identified no issues related to production or inspection that may be associated to the reported event.Evaluation is in progress.
 
Event or Problem Description
At an unspecified time post-operatively, a surgical procedure was performed to address a loose locking screw in a pedicle screw construct that was identified on radiograph.
 
Additional Manufacturer Narrative
D6a: new data - implant date.H3: device evaluated = yes.H6: investigation findings and investigation conclusion codes updated.H10: mfg narrative update: the removed locking screws and concomitant hardware (ie.Rod, screw) were returned and evaluated.Due to wear related to use, the lot marking of the locking screws was illegible therefore a review of all potential production records was undertaken with no abnormalities found.Visual inspection identified marking and deformation consistent with the reported event.Based on evaluation findings and the information available, the exact root cause could not be determined.

Brand Name
SNIPER SPINE SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer (Section G)
SPINE WAVE, INC.
3 enterprise dr.
suite 210
shelton CT 06484
Manufacturer Contact
ronald smith
3 enterprise drive
ste 210
shelton, CT 06484
2039449494
MDR Report Key17139881
Report Number3004638600-2023-00005
Device Sequence Number20277073
Product Code NKB
UDI-Device Identifier10840642105605
UDI-Public10840642105605
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11-4002
Device Catalogue Number11-4002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer05/19/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown